12 years ago I was put on zocor. I developed severe diarrhea, ulcerated my colon. severe muscle weakness, urninary incontinence, droopy eyelid, weak legs, slept all the time, severe fatigue,developed lupus symptoms, developed periferal neurapathy. Very painful feet/ankles. Had 2 trips to Mayos. Went through their gamit of digestive and nerve tests. All negative. Results? all my problems was a adverse reaction to statins. I can't take any of them. Statins ruined my life. And what makes me mad is the dr's don't believe what they can do and keep pushing them. I am doing very well without them. Diet, exercise and some Niacin over the counter . So it can be done without statins. Our body needs cholesteral to work right, esp the brain. Very scary scenario for a lot of people.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.